# SDR AALA20160208002

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 13,103 hours, 5,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, BETWEEN STATION 312 & 328, LBL 48.  REPLACED INTERCOSTAL IAW AARD 51-10-05-01 & DWG 141A-5410U12.  ACFT IN BASE MX.
